# SDR 2004FA0000693

- Difficulty date: July 29, 2004
- Submitted: September 2, 2004
- Operation: General aviation
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 96,908 hours, 22,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: 65B155351
- Condition: Cracked
- Location: Nr 4 Canoe Fair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK ACCOMPLISHING ATLAS AIR ROUTINE WORK CARD 11FM15002 INSPECTION OF LEFT WING FOUND NR 4 FLAP CANOE FAIRING TO TRACK FORWARD OUTBOARD FITTING CRACKED IN HALF.  JETIIIB WORK ORDER 1063 NON-ROUTINE NR 132.
